Issue
Volume 5, Number 1

Articles in the Issue:

Regular Articles:
Ren-Pu Ge
The Theory Of Filled Function Method For Finding Global Minimizers Of Nonlinearly Constrained Minimization Problems
J. Comp. Math., 5 (1987), pp. 1-9. Abstract
pdf
Full Article

Wei Wu
The Calahan Method For Parabolic Equations With Time-Dependent Coefficients
J. Comp. Math., 5 (1987), pp. 10-20. Abstract
pdf
Full Article

Song Jiang and Kai-Tai Li
The Coupling Of Finite Element Method And Boundary Element Method For Two-Dimensional Helmholtz Equation In An Exterior Domain
J. Comp. Math., 5 (1987), pp. 21-37. Abstract
pdf
Full Article

Gan-Quan Xie, Jian-Hua Li and Y. M. Chen
Gauss-Newton-Regularizing Method For Solving Coefficient Inverse Problem Of Partial Differential Equation And Its Convergence
J. Comp. Math., 5 (1987), pp. 38-49. Abstract
pdf
Full Article

Luan Cong and Guo-Chen Feng
Simplicial Methods And Approximation Of Several Solutions
J. Comp. Math., 5 (1987), pp. 50-57. Abstract
pdf
Full Article

Ji-Guang Sun
Perturbation Of Angles Between Linear Subspaces
J. Comp. Math., 5 (1987), pp. 58-61. Abstract
pdf
Full Article

Kazimierz Adamowski, Fadil Bmohamed and Nicolas Rdalezios
Space-Time Transfer Function-Noise Modelling Of Rainfail-Runoff Process
J. Comp. Math., 5 (1987), pp. 62-73. Abstract
pdf
Full Article

Ya-Xiang Yuan
Some Results In Nonsmooth Optimization
J. Comp. Math., 5 (1987), pp. 74-88. Abstract
pdf
Full Article

Wei-Nan E, Hong-Ci Huang and Wei-Min Han
Error Analysis Of Local Refinements Of Polygonal Domains
J. Comp. Math., 5 (1987), pp. 89-94. Abstract
pdf
Full Article